Strange symptoms

Hi ladies i am currently 10dp a 5dt i had some bizzarre symptoms all through yestoday. I started the day off with some heavy cramping all over the abdoman.....i literally had period symptoms.... I mean my legs were in pain my back was in pain and so on.....i later went to the toilet only to discover i have some brownish dishcharge which wasnt alot (sorry for the grose explanation) . So later towards 4 pmish i started to feel like i was catching a cold every bone in my body was aching including my joints and muscles ..... I started getting a temperature as well. I felt so tired and faint that i ended up in bed for a good few hours....when i woke up i was still cold and shivering ..... I then started getting a tummy ache which when i went to the toilet was actually diarrhea (i am so sorry if this disgust anyone:-() i just want to know if anyone else has had anything like this happen.

I did read that cyclogest can cause joint ache and at extremes diarrhea but whats the temperature and shivering caused by??

Thanks for reading and sorry for the cringe giving details. Xx

Last edited by

6 Replies

oldestnewest
  • Hi Melissa, have you called the clinic? Some of it could be related to treatment, I'm no expert, but could be an infection or something. I'd get it checked out. Hope you feel better soon xx

  • Hi dee i called the clinic the next day and they said that since the syptoms had gone there was no need to get worried and to take some paracetomal which i did xxx

  • I'm glad you're better. I Just worry about infection but symptoms would continue if it was. good luck & I'm glad you're well xx

  • Hi Melissa1983. Sorry to hear that you are feeling so poorly. From what you are describing, I think you have some sort of a bug/virus. The symptoms you have are all very typical of a gastric flu type. The brown discharge is probably just down to some old blood coming away from the procedures you have been through, so hopefully is not anything to worry about. I would make sure you drink plenty of water and take some paracetamol to bring your temperature down and help with your aches and pains. Obviously if it continues, maybe a word with your GP? I doubt that Cyclogest would cause so many problems – usually only a little if at all. I will keep my fingers crossed for you that the transfer is successful.

  • Hi thank for replying im alot better....those symptoms only lasted a day (the temperature the shivering and so on however i am still getting a brownish discharge. Im waiting for monday to do the blood test but im coming to terms with the fact that its all over for us with this treatment...because i was told by the nurse that i shouldnt really be bleeding with progynova tablets that im taking but ive noticed that there is a small amount of blood with the discharge as well so im guessing that my period is pushing to come :-((

  • Hi Mellisa1983. I only work Monday, Wednesday & Friday, so have only just read your

    post. Obviously I will be thinking of you today, and will keep everything crossed for a

    happy result. Diane

You may also like...